Kodai Mathematical Journal

On the order of automorphism group of a compact bordered Riemann surface of genus four

Takao Kato

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 7, Number 1 (1984), 120-132.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138036861

Digital Object Identifier
doi:10.2996/kmj/1138036861

Mathematical Reviews number (MathSciNet)
MR0733592

Zentralblatt MATH identifier
0549.30032

Subjects
Primary: 30F20: Classification theory of Riemann surfaces
Secondary: 14H99: None of the above, but in this section 20B25: Finite automorphism groups of algebraic, geometric, or combinatorial structures [See also 05Bxx, 12F10, 20G40, 20H30, 51-XX]

Citation

Kato, Takao. On the order of automorphism group of a compact bordered Riemann surface of genus four. Kodai Math. J. 7 (1984), no. 1, 120--132. doi:10.2996/kmj/1138036861. https://projecteuclid.org/euclid.kmj/1138036861


Export citation

References

  • [1] ACCOLA, R. D. M., On the number of automorphisms or a closed Riemann surface, Trans. Amer. Math. Soc. 131 (1968), 398-408.
  • [2] HEINS, M., On the number of 1-1 directly conformal maps winch a multiply-connected plane region of finite connectivity p (>2) admits onto itself, Bull. Amer. Math. Soc. 52 (1946), 454-457.
  • [3] HURWITZ, A., Ujber algebraische Gebilde mit eindeutigen Transformationen in sich, Math. Ann. 41 (1893), 403-422.
  • [4] KATO, T., On the number of automorphisms of a compact bordered Riemann surface, Kodai Math. Sem. Rep. 24 (1972), 224-233.
  • [5] KATO, T., On Weierstrass points whose first non-gaps are three, Journ. reineangew. Math. 316 (1980), 99-109.
  • [6] KILEY, W. T., Automorphism groups on compact Riemann surfaces, Trans. Amer. Math. Soc. 150 (1970), 557-563.
  • [7] MACBEATH, A. M., On a theorem of Hurwitz, Proc. Glasgow Math. Assoc. 5 (1961), 90-96.
  • [8] MACLACHLAN, C., A bound for the number of automorphisms of a compact Riemann surface, J. London Math. Soc. 44 (1969), 265-272.
  • [9] OIKAWA, K., Note on conformal mappings of a Riemann surface onto itself, Kodai Math. Sem. Rep. 8 (1956), 23-30, 115-116.
  • [10] OUCHI, S., The number of conformal automorphisms of a Riemann surface and normal subgroups of modular groups, Master thesis, Tokyo University, (1979).
  • [11] TSUJI, R., On conformal mapping of a hyperelliptic Riemann surface onto itself, Kdai Math. Sem. Rep. 10 (1958), 127-136.
  • [12] TSUJI, R., Conformal automorphisms of a compact bordered Riemann surface of genus 3, Kdai Math. Sem. Rep. 27 (1967), 271-290.
  • [13] WIMAN, A., Uber die hyperelliptischen Curven und diejenigen vom Geschlechte p=3 welche eindeutigen Transformationen in sich zulassen, Bihang Till Kongl. Svenska Veienskaps-Akademiens Hadlingar 21 (1895-96), 1-23.
  • [14] WIMAN, A., Uber die algebraischen Curven von den Geschlechtern p=4, 5 und 6 welche eindeutige transformationen in sich besitzen, Bihang Till Kongl. Svenska Veienskaps-Akademiens Hadlinger 21 (1895-96), afd 1, no. 3, 41 pp.